# SDR SWIA200311813

- Difficulty date: February 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 27,553 hours, 33,819 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gcu
- Part number: 51539014A
- Part serial: 96545
- Condition: Inoperative
- Location: Rt Generator
- Part time: 4,388 hours, 5,406 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT GEN LOAD RESET DROPPING OFF AND COMING BACK ON WITH A SINGLE CHIME AND ELEC LIGHT ON MAP.  DEF RIGHT GEN PER MEL 24-30-1.  REMOVED AND REPLACED NR 2 GCU IAW 24-30-02.  OPS CHECK GOOD.  P/N: 51539-014A, S/N OFF: 96545, S/N ON: 5272.
